It's been 48 hours now since I last took a vic. I am hardly getting any sleep at all. It's either anxiety attacks or restless legs with heart palpitations. My history is I've been taking 3 750s about 2 or 3 times a week for 2 years and for the past few weeks 5 every other day. Given this history can anyone tell me how long this sleeplessness will last? I have some Ativan maybe taking that will take the edge off. I don't know.
ive been taking tonic water for the quinine it contains (apparently u can get it over the counter as quinine sulphate) this has help reduce that horrble restless leg feeling. i drank a litre last night and managed about 5hours sleep, whereas the previous night was between 1 & 2. tonic water tastes like crap but as its a fluid its got to be doing u some good flushimg your system out. hang in there mate.
Mark --once again --hang in there --it gets better each day little by little. Small increments. Make this YOUR MISSION. I will be right there with you in a few days. I hope that it wont be that bad. You have to mentally prepare yourself for the sick feeling. I just tell myself that I am sick and I am going to get better. It will take 4 days to feel a little better. ALL DAY. The only difference is that when you are sick sick, you can usually treasure your sleeping or "sleep it" off. That is the big difference here and THAT SUCKS . I love sleep. I have always said that --look back at my old posts (meddguy) and you will see that I have always treasured sleep. It drives me CRAZY when I wake up and I am DEAD tired and cant sleep. That is why I have planned a bunch of days off coming up. It will not bother me as much if I knw that I have no responsibilities during the day. Wake up --read a bit, watch a movie, get back to sleep, find a little nap time during the day. Take it when you can get it. KEY POINTS ---MUST DO'S --- Water!!! Tons of it. Pee all the time. Vitamins, multi, st. johns wort, Fish oil, B complex. IMMODIUM --3-4 tabs in the am. See how you do for the rest of the day. Simply Sleep at night before bed --it will give you a solid 4 hours of sleep.
Hi - My name is Bonnie and this is my first post. I have been on Ativan for 17 years. I was up to taking 10 mgs. a day. I am now taking 6 mgs. but I am on 3 other meds to have accomplished that. I am so tired of all the meds I'm on. I am more depressed than ever - I just want to get off of everything and figure out who I am after all these years. Is there any humane way to get off ativan without this slow and tortureous procedure. Please Help!
Hi bonnie --why dont we do this --start your own post today and we will all respond to your question. We will leave marks post alone for him. Reach will be able to help a great deal --she is a master of getting off benzo's